# SDR 2020F00091

- Difficulty date: March 4, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N914QS
- Make and model: Cessna 750
- Aircraft serial: 7500296
- Aircraft time: 10,184 hours, 6,345 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 67113218
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZED HOLES IN CABIN DOOR FRAME AND HANDRAIL PIVOT BLOCK. ACCOMPLISHED REPAIR DEFINITION NO. S-750-ATA52/02RD, REPAIR OF OVERSIZED HOLES IN CABIN DOOR FRAME AND HANDRAIL PIVOT BLOCK - REPAIR DATED AUG. 1, 2008- AND FAA FORM 8110-3 DATED AUG. 1, 2008.
